VARIABLE-COEFFICIENT 3RD-ORDER KORTEWEG-DEVRIES TYPE EQUATIONS


GURSES M., KARASU A.

JOURNAL OF MATHEMATICAL PHYSICS, vol.36, no.7, pp.3485-3491, 1995 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 7
  • Publication Date: 1995
  • Journal Name: JOURNAL OF MATHEMATICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.3485-3491

Abstract

It is shown that the integrable subclasses of the equations q(,t)=f(x,t)q(,3) +H(x,t,q,q(,1)) are the same as the integrable subclasses of the equations q(,t)=q(,3) +F(q,q(,1)). (C) 1995 American Institute of Physics.